# SDR ASOA2012081602066

- Difficulty date: July 24, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 OBLIQUE LT CRACKED.  REMOVED CRACKED OBLIQUE ANGLE COMMON TO LT SIDE FS 625 AND REPLACED IT WITH NEW PART IAW SRM 51-42-21.
